# SDR COMA2008122450045

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 25,332 hours, 22,878 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 113C0152
- Condition: Faulty
- Location: Anti-Ice System
- Part time: 22,356 hours, 18,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CRUISE FLIGHT RECEIVED A LEFT WING ANTI-ICE MESSAGE, FLGIHT DIVERTED TO GSO.  REPLACED THE ANTI-ICE CONTROLLER.
